# SDR CA121009011

- Difficulty date: October 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Converter
- Part number: 99145234
- Condition: Leaking
- Location: Ozone
- Part time: 1,402 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT DURING CLIMB WHEN THEY SELECTED THE ENG/STAB ANTI-ICE "ON".  AFTER 2 MINUTES AND 45 SECONDS THEY GOT A SUPPLY BLEED LEAK RT CAS MESSAGE. THEY WERE ABLE TO CLEAR THE MESSAGE IAW THE PROCEDURE IN THE POH.  A SUBSEQUENT GROUND RUN WAS CARRIED OUT TO CHECK FOR BLEED LEAKS.  WE FOUND THAT AIR WAS LEAKING FROM THE WIGGIN COUPLING FOR THE LT & RT OZONE CONVERTERS.  FURTHER INVESTIGATION REVEALED NO EVIDENCE OF A SEAL, 2 EA, PN AS3209-226, ON EITHER THE LT OR RT UPPER WIGGINS COUPLING AND BADLY DETERIORATED SEALS, 2 EA, PN AS3209-222 ON EITHER THE LT & RT WIGGINS COUPLING.  ALL THE PACKINGS WERE REPLACED AND A SATISFACTORY GROUND RUN CARRIED OUT.  NO FURTHER LEAKS DETECTED.  THE EXCESSIVE AIR LEAK DISCOVERED DIRECTED HOT BLEED AIR ONTO THE RT SUPPLY BLEED LEAK SENSE LINE.
